Vector Ekeland's variational principle in an F-type topological space

Guang Ya Chen, Xiaoqi Yang, Hui Yu

Research output: Journal article publicationJournal articleAcademic researchpeer-review

8 Citations (Scopus)

Abstract

In this paper, we first give a vector-valued version of Brézis and Browder's scalar general principle. We then apply the vector-valued general principle to study a vector Ekeland's variational principle in a F-type topological space, which unifies and improves the corresponding vector-valued Ekeland's variational results in complete metric space.
Original languageEnglish
Pages (from-to)471-478
Number of pages8
JournalMathematical Methods of Operations Research
Volume67
Issue number3
DOIs
Publication statusPublished - 1 Jun 2008

Keywords

  • Cauchy sequence
  • F-type topological space
  • Vector Ekeland's Variational Principle

ASJC Scopus subject areas

  • Software
  • Mathematics(all)
  • Management Science and Operations Research

Cite this